# SDR FDEA200909023236

- Difficulty date: September 2, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 16,169 hours, 8,727 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A57244531232233
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E ATTACH ANGLE HAS A GOUGE ON THE OTBD END;  LWR SURFACE UNDER   PANEL 572 PB.  CHECKED DAMAGE AND FOUND TO BE OUT OF LIMITS IN REF TO SRM 57-51-11; FIG   102; ORIGINAL THICKNESS IS 0.048; REMAINING THICKNESS IS 0.015.  CUT OUT DAMAGE IN REF SRM 57-51-11; FIG 207.  FABRICATED REPAIR ANGLE AND FILLER IN REF TO SRM 57-51-11; FIG 207.  ALODINED ; PRIMED AND PAINTED IN REF AMM 51-23-10-0.  INSTALLED THE REPAIR IN REF TO SRM  57-51-11; FIG 207.
